A Study on the Conditions of Oscillation of Solutions of Second Order Impulsive Delay Differential Equations
AL-Rafidain Journal of Computer Sciences and Mathematics,
2012, Volume 9, Issue 1, Pages 129-137
AbstractOscillation conditions of second order impulsive delay differential equations with impulses are investigated, some sufficient conditions for all solutions to be oscillatory are obtained. Also, two examples are given to illustrate the applicability of the results obtained.
- Article View: 28
- PDF Download: 25